Skip to Content
Exit Menu
Dr Lashi Bandara

Dr Lashi Bandara
Lecturer in Mathematics

Bandara, L., Goffeng, M. and Saratchandran, H. (2021) 'Realisations of elliptic operators on compact manifolds with boundary'. arXiv e-prints.

Journal article

Bandara, L. and Rosén, A. (2019) 'Riesz continuity of the Atiyah–Singer Dirac operator under perturbations of local boundary conditions'. Communications in Partial Differential Equations, 44 (12). pp. 1 - 32. ISSN: 0360-5302

Journal article

Bär, C. and Bandara, L. (2019) 'Boundary value problems for general first-order elliptic differential operators'. arXiv:1906.08581, 282 (12). pp. 109445 - 109445. ISSN: 0022-1236

Journal article

Bandara, L., McIntosh, A. and Rosén, A. (2017) 'Riesz continuity of the Atiyah–Singer Dirac operator under perturbations of the metric'. Mathematische Annalen, 370 (1-2). pp. 863 - 915. ISSN: 0025-5831

Journal article

Bandara, L., Lakzian, S. and Munn, M. (2017) 'Geometric singularities and a flow tangent to the Ricci flow'. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, 17 (2). pp. 763 - 804. ISSN: 0391-173X

Journal article

Bandara, L. (2016) 'Rough metrics on manifolds and quadratic estimates'. Mathematische Zeitschrift, 283 (3-4). pp. 1245 - 1281. ISSN: 0025-5874

Journal article

Bandara, L. and McIntosh, A. (2016) 'The Kato Square Root Problem on Vector Bundles with Generalised Bounded Geometry'. Journal of Geometric Analysis, 26 (1). pp. 428 - 462. ISSN: 1050-6926

Journal article